You are here

Finite-dimensional Hilbert Spaces

Year of Award: 1971

Publication Information: The American Mathematical Monthly, vol. 77, 1970, pp. 457-464

Summary: No summary is currently available.

Read the Article:

About the Author: (from The American Mathematical Monthly, vol. 77, (1970)) Paul R. Halmos was at Indiana University at the time of publication.

 

Subject: 
Author (old format): 
Paul R. Halmos
Author(s): 
Paul R. Halmos
Flag for Digital Object Identifier: 
Publication Date: 
Wednesday, September 24, 2008
Publish Page: 
Summary: 

No summary is currently available.

Dummy View - NOT TO BE DELETED